# SDR RAIA951212

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Drain
- Part number: 137391L401
- Condition: Moisture
- Location: Left
- Part time: 10,286 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COU - FLT NR 7036 - CAPTAINS AIRSPEED STUCK AT 90 KNOTS.  MAINTENANCE DRAINED CAPTAINS PITOT DRAIN FROM MOISTURE.  PITOT/STATIC SYSTEM CHECK GOOD.  (M)
